Papers in ISI Journals ( Nonlinear PDE's from Geometry)

مقال فى مجلة
تاريخ المؤتمر
ملخص المنشورات

(1) Sami BARAKET, Makkia DAMMAK, Mohamed JLELI and Dong YE,
Integrability of det(ru) and evolutionary Wente Problem. Chinese annals
of mathematics, Vol 28, 527-532, (2007).
(2) Mohamed JLELI and Bessem SAMET, Generalization of the Wente Prob-
lem for a Large Class of Operators. International journal of Modern mathe-
matics, Vol 2, 205-216, (2007) .
(3) Imed ABID, Mohamed JLELI and Nihed TRABELSI, Weak solutions of
quasilinear biharmonic problems with convex nonlinearities. Analysis and
Applications, Vol 6 -No 3, 213-227, (2008).
(4) Mohamed JLELI and Bessem SAMET, The Wente problem associated
to the modi ed Helmholtz operator. Journal of Mathematical Analysis and
Application. 339, 332-343, (2008).
(5) Ines BEN OMRANE, Mohamed JLELI and Bessem SAMET, The Wente
problem associated to the modi ed Helmholtz operator in weighted Sobolev
spaces. Journal of Advanced Nonlinear Studies, 10, No: 4, 771-788, (2010).
(6) Mohamed JLELI and Bessem SAMET, Existence and uniqueness of pos-
itive solutions to a fourth-order two-point boundary-value problem. Elec-
tronic Journal of Di erential Equations, Vol. 2013, No. 173, pp. 1-10,
(2013).
(7) Mohamed JLELI and Bessem SAMET, Positive solutions to a class of
random operator equations and applications to stochastic integral equations.
Nonlinear Analysis: Modeling and Control, Vol. 19, No. 2, 241-255, (2014).
(8) Filippo Gazzola, Mohamed Jleli and Bessem Samet . On the Melan equa-
tion for suspension bridges. J. Fixed Point Theory Appl. DOI 10.1007/s11784-
014-0200-5, Springer Basel (2014).
(9) Mohamed Jleli, Bessem Samet and Grgory Vial, Topological sensitivity
analysis for the modi ed Helmholtz equation under an impedance condition
on the boundary of a hole. Journal de Mathematiques Pures et Appliquees,
Volume 103, Issue 2, 557-574 (2015).
(10) Nejmeddine Chor and Mohamed Jleli. "Approximation of the singular-
ity coecients of an elliptic equation by mortar spectral element method."
Electronic Journal of Di erential Equations 2015.157 (2015): 1-13.